# SDR SWAA2023072782578

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 73,585 hours, 43,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP STICKING OUT ON AFT ENTRY DOOR SLIDE.<[01] RESECURED AFT ENTRY DOOR SLIDE FLAP IAW AMM 25-66-01.
